# SDR C77A20170210002

- Difficulty date: February 10, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 26,352 hours, 15,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Frame 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO THE UPPER FLANGE OF THE FRAME 14 FLOORBEAM. REPAIRED IAW  ETD2015-170-016971A.
